# SDR 2008FA0000072

- Difficulty date: January 11, 2008
- Submitted: February 4, 2008
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565B42P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 1808M15G03
- Part serial: FCPFCEKV
- Condition: Eroded
- Location: Hpt Nozzle
- Component: Hpt Nozzle, Cfmint
- Component part number: 1887M19G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE CORE MAJOR MODULE, REMOVED FROM ESN 779408, REMOVAL OF THE COMBUSTION LINER MODULE EXPOSED THE FWD INNER NOZZLE MODULE EXPOSED THE FORWARD INNER NOZZLE SUPPORT (FINS).  IT WAS NOTED THAT THE FINS HAD 1-OFF AREA OF LOCALIZED EROSION WHICH HAD RESULTED IN PENETRATION OF THE COMPONENT.  THE EROSION WAS LOCATED ON THE SUPPORT BODY SECTION OF THE COMPONENT, JUST AFT OF THE FWD FLANGE AND ADJACENT TO THE NR 22 AND 23 BOLT HOLES (CLOCKWISE FROM TDC, ALF) THE CAUSE OF THE EROSION IS UNKNOWN.  CIRCUMFERENTIAL EROSION TO THE SUPPORT BODY OF THE FINS IS COMMON BUT LOCALIZED EROSION, AS SEEN IN THIS INSTANCE HAS NOT BEEN SEEN PREVIOUSLY.  ALL AFFECTED PARTS ARE SCHEDULED FOR RETURN TO MFG FOR FAILURE ANALYSIS.
